# SDR CALA2024073102143

- Difficulty date: July 24, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 36,347 hours, 13,156 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1143A550284
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0736:  MAIN CABIN FLOOR BEAM UPPER SURFACE IS CORRODED AT STA 380 APPROX LBL54.  TRANSCRIBED FROM HAECO GSO NRC 9288451.
